Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Nurse Practitioner concerning a 21 year old female patient with penicillin allergy who on 02-MAR-2007 was vaccinated IM with a first dose of Gardasil. The NP reported that the patient had genital warts after receiving the Gardasil. On 19-MAR-2007 she first had itching and irritation. On 21-MAR-2007 she was examined and had both bacterial vaginosis and yeast infection. On 19-MAR-2007 she was treated with Diflucan and on 21-MAR-2007 she was treated with Flagyl. On 16-APR-2007 the genital warts were visually confirmed during the examination. The patient had tested positive for serum human papillomavirus prior to the vaccination. The patient''s genital wart was persisting. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166